# SDR C2XA10SH067

- Difficulty date: February 21, 2010
- Submitted: February 22, 2010
- Operation: Air carrier
- Aircraft: N11565
- Make and model: Emb EMB-145LR
- Aircraft serial: 145621
- Aircraft time: 18,447 hours, 14,100 cycles
- System (JASC): 5755 · Spoilers
- Part: Attach Fitting
- Part number: 14567090401
- Condition: Damaged
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK LEFT O/B GROUND SPOILER ATTACHMENT HAS MIGRATED HAT BUSHING.  REMOVED AND REPLACED ATTACHMENT FITTING IAW EMB 145 AMM 57-51-02.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
